67 citations to https://www.mathnet.ru/eng/dan40452
-
I. A. Taimanov, “The Moutard Transformation of Two-Dimensional Dirac Operators and Möbius Geometry”, Math. Notes, 97:1 (2015), 124–135
-
B. O. Vasilevskii, “A Sufficient Nonsingularity Condition for a Discrete Finite-Gap One-Energy Two-Dimensional Schrödinger Operator on the Quad-Graph”, Funct. Anal. Appl., 49:3 (2015), 210–213
-
P. G. Grinevich, A. E. Mironov, S. P. Novikov, “On the non-relativistic two-dimensional purely magnetic supersymmetric Pauli operator”, Russian Math. Surveys, 70:2 (2015), 299–329
-
R. G. Novikov, “An iterative approach to non-overdetermined inverse scattering at fixed energy”, Sb. Math., 206:1 (2015), 120–134
-
B. T. Saparbaeva, “Two-Dimensional Finite-Gap Schrödinger Operators with Elliptic Coefficients”, Math. Notes, 747–749
-
A. V. Smilga, “Vacuum structure in 3D supersymmetric gauge theories”, Phys. Usp., 57:2 (2014), 155–166
-
Ñ. Bohle, I. A. Taimanov, “Spectral Curves for Cauchy–Riemann Operators on Punctured Elliptic Curves”, Funct. Anal. Appl., 47:4 (2013), 319–322
-
A. O. Smirnov, “Periodic Two-Phase “Rogue Waves””, Math. Notes, 94:6 (2013), 897–907
-
P. G. Grinevich, S. P. Novikov, “Discrete $SL_n$-connections and self-adjoint difference operators on two-dimensional manifolds”, Russian Math. Surveys, 68:5 (2013), 861–887
-
V. G. Marikhin, “Quasi-Stäckel systems and two-dimensional Schrödinger equations in an electromagnetic field”, Theoret. and Math. Phys., 177:1 (2013), 1352–1360